zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Analytical solution of the linear fractional differential equation by Adomian decomposition method. (English) Zbl 1132.26313
Summary: We consider the $n$-term linear fractional-order differential equation with constant coefficients and obtain the solution of this kind of fractional differential equations by Adomian decomposition method. With the equivalent transmutation, we show that the solution by Adomian decomposition method is the same as the solution by the Green’s function. Finally, we illustrate our result with some examples.

26A33Fractional derivatives and integrals (real functions)
65L05Initial value problems for ODE (numerical methods)
Full Text: DOI
[1] Abbaoui, K.; Cherruault, Y.: The decomposition method applied to the Cauchy problem, Kybernetes 28, 68-74 (1999) · Zbl 0937.65074 · doi:10.1108/03684929910253261
[2] Adomian, G.: A new approach to nonlinear partial differential equations, J. math. Anal. appl. 102, 420-434 (1984) · Zbl 0554.60065 · doi:10.1016/0022-247X(84)90182-3
[3] Adomian, G.: A review of the decomposition method in applied mathematics, J. math. Anal. appl. 135, 501-544 (1988) · Zbl 0671.34053 · doi:10.1016/0022-247X(88)90170-9
[4] Adomian, G.: Solving frontier problems of physics: the decomposition method, (1994) · Zbl 0802.65122
[5] Diethelm, K.: An algorithm for the numerical solution of differential equations of fractional order, Electronic trans. Numer. anal. Kent state university 5, 1-6 (1997) · Zbl 0890.65071 · emis:journals/ETNA/vol.5.1997/pp1-6.dir/pp1-6.html
[6] Diethelm, K.; Ford, N. J.: Analysis of fractional differential equations, J. math. Anal. appl. 265, 229-248 (2002) · Zbl 1014.34003 · doi:10.1006/jmaa.2001.7194
[7] Diethelm, K.; Ford, N. J.: Numerical solution of the bagley -- torvik equation, Bit 42, 490-507 (2002) · Zbl 1035.65067
[8] K. Diethelm, N.J. Ford, The numerical solution of linear and nonlinear fractional differential equations involving fractional derivatives of several orders, Numerical Analysis Report 379, Manchester Center for Computational Mathematics, Manchester, England, 2001.
[9] Diethelm, K.; Ford, N. J.; Simpson, A. C.: The numerical solution of fractional differential equations: speed versus accuracy, Numer. algorithms 26, No. 4, 333-346 (2001) · Zbl 0976.65062 · doi:10.1023/A:1016601312158
[10] Diethelm, K.; Luchko, Y.: Numerical solution of linear multi-term differential equations of fractional order, J. comput. Anal. appl. 6, 243-263 (2004) · Zbl 1083.65064
[11] Erdelyi, A.; Magnus, W.; Oberhettinger, F.; Tricomi, F. G.: Higher transcendental functions, Higher transcendental functions 3 (1955) · Zbl 0064.06302
[12] Miller, K. B.; Ross, B.: An introduction to the fractional calculus and fractional differential equations, (1993) · Zbl 0789.26002
[13] Momani, S.; Al-Khaled, K.: Numerical solutions for systems of fractional differential equations by the decomposition method, Appl. math. Comput. 162, 1351-1365 (2005) · Zbl 1063.65055 · doi:10.1016/j.amc.2004.03.014
[14] Oldham, K. B.; Spanier, J.: The fractional calculus, (1974) · Zbl 0292.26011
[15] Podlubny, I.: Fractional differential equation, (1999) · Zbl 0924.34008
[16] Ray, S. Saha; Bera, R. K.: Analytical solution of the bagley torvik equation by Adomian decomposition method, Appl. math. Comput. 168, 398-410 (2005) · Zbl 1109.65072 · doi:10.1016/j.amc.2004.09.006
[17] Ray, S. Saha; Bera, R. K.: Solution of an extraordinary differential equation by Adomian decomposition method, J. appl. Math 4, 331-338 (2004) · Zbl 1080.65069 · doi:10.1155/S1110757X04311010
[18] Trinks, C.; Ruge, P.: Treatment of dynamic systems with fractional derivative without evaluating memory-integrals, Comput mech. 29, No. 6, 471-476 (2002) · Zbl 1146.76634 · doi:10.1007/s00466-002-0356-5